MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/md.0000000000024045

Медицинская библиотека · Medicine · 2021

Herb-induced autoimmune-like hepatitis associated with Xiang-tian-guo (Swietenia macrophylla seeds): A case report and literature review.

Shao Yue-Ming, Zhang Yu, Yin Xin, Qin Ting-Ting, Jin Qing-Long, Wen Xiao-Yu

Клинический случайСтатьяПеревод в очереди

Аннотация

RATIONALE: Drug-induced liver injury (DILI) has a relatively low incidence, whereas the incidence of herb-induced liver injury (HILI) is still under investigation. As a special type of DILI, the diagnosis of drug-induced autoimmune-like hepatitis presents a persistent challenge, because this condition has partial characteristics of both DILI and autoimmune hepatitis (AIH), such as a certain history of medication use and histology that similar is to AIH. Thus, the differential diagnosis between DILI and AIH can be confusing.

PATIENT CONCERNS: A 67-year-old woman taking xiang-tian-guo for 6 months was admitted to our hospital with a complaint of experiencing jaundice for 2 weeks.

DIAGNOSIS: A liver biopsy exhibited interface inflammation, foam cells, and "rosette" -like hepatocytes. She was diagnosed with herb-induced liver injury (hepatocellular and acute), a RUCAM score of 7 (probable), a severity for grade 4 liver injury, and accompanied autoimmune-like changes.

INTERVENTIONS: The patient was instructed to cease the administration of suspicious drugs. The patient also received liver protection and albumin transfusion.

OUTCOMES: After 25 days of hospitalization, the patients aminotransferase levels returned to normal. No recurrence was observed after the administration of the treatments and a close follow-up.

LESSONS: We must to be vigilant about the safety of xiang-tian-guo as a herbal medicine. When faced with the difficulty of distinguishing between AIH and DILI, long-term follow-up observations for recurrence can aid clinicians in making a judgment.

Для цитирования: Shao Yue-Ming, Zhang Yu, Yin Xin, Qin Ting-Ting, Jin Qing-Long, Wen Xiao-Yu. Herb-induced autoimmune-like hepatitis associated with Xiang-tian-guo (Swietenia macrophylla seeds): A case report and literature review.. Medicine. 2021. DOI: 10.1097/md.0000000000024045.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.